# SDR YENA2019101170591

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INSPECTION OF EXISTING REWORKS ON THE RH WING TOP SKIN LOWER SURFACE WAS ACCOMPLISHED, WITH LIGHT CORROSION FOUND BETWEEN RIBS 6-8,14-16,17-18, AND 21-22.  THE CORROSION WAS BLENDED OUT AND AIRBUS WAS CONTACTED FOR REPAIR DISPOSITION.  AIRBUS PROVIDED THE REF.(2) TD PROVIDING REPAIR INSTRUCTIONS WITH THE REF.(3) APPROVAL. LCQ HAS ISSUED THE REF.(1) REO ACCOMPLISHING THE REPAIRS, AND THIS EC INCORPORATES THE REO WITHOUT DEVIATION.  THE REF.(3) RDAS REQUIRES FOLLOW-UP INSPECTIONS. EC A19-712-02 ACCOMPLISHES AN EXTERNAL DET AT 60,000 FC / 107,700 FH THRESHOLD AND 18,000 FC / 30,000 FH INTERVAL FROM THE AIRCRAFT'S FIRST FLIGHT, AND EC A19-712-03 ACCOMPLISHES AN EXTERNAL DET AT 11,900 FC / 21,300 FH THRESHOLD AND 11,900 FC / 21,300 FH INTERVAL FROM REPAIR INSTALLATION; THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY "B" PERMANENT REPAIR SUBJECT TO THE INSPECTIONS LISTED ABOVE. THE REPAIR HAS BEEN APPROVED BY THE REF.(3) RDAS.
